# SDR V0XD201204180001

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 23,751 hours, 17,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 601R3199831
- Condition: Corroded
- Location: Zone 800
- Part time: 23,751 hours, 17,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CORRODED BEYOND SERVICEABLE LIMITS FROM FS 311.75 TO FS 347.25, END CAPS.  CLEANED AND TREATED PASSENGER DOOR FROM FS 311.75 TO FS 347.25, LOWER SECTION, FORWARD BOTTOM CORNER IAW SRM 51-21-06, 51-26-00.
